# SDR ASOA20130214075

- Difficulty date: February 15, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: 5330000XJT440
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WORKING RIVET AT FR 79, STR 9R.  MX PERFORMED REPAIR TO WORKING RIVET FR 79, STR 9R IAW EC5330-02699.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
